← Return to Any positive stories about Benzo tapering? I need hope

Discussion
Comment receiving replies
@laurine7

That's my question, They should have some culpability like we have.

Jump to this post


Replies to "That's my question, They should have some culpability like we have."

I am having difficulty staying asleep and getting back to sleep at night and I am an early to bed early to rise type person, so I take only 1/2 tablet of Klonopin to help me get to sleep. My Doctor said I could do this but the problem is that the next day my stomach does "flip-flops" and I feel sick to my stomach all day. I really need motivation to speak to my Doctor how to taper off this medication. I began using it years ago just "as needed" for Anxiety. However, now I have become dependent upon it but to me it's like "snake bite." The tablets I take are scored (line down the middle) and I can cut them in half but to taper I do not know how to taper correctly. Anybody have any suggestions? Leah09

  Request Appointment